The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 11.

Article

Ball, J. M. and Majumdar, Apala (2009) Nematic liquid crystals : from Maier-Saupe to a continuum theory. Not specified . (Submitted)

Ball, J. M. (2004) Mathematical models of martensitic microstructure. Materials Science and Engineering A, 378 (1-2). pp. 61-69.

Ball, J. M. and Schryvers, D. (2003) The analysis of macrotwins in NiAl martensite. Journal de Physique IV, 112 . pp. 159-162.

Boullay, Philippe and Schryvers, D. and Ball, J. M. (2003) Nano-structures at martensite macrotwin interfaces in $Ni_{65}Al_{35}$. Acta Materialia, 51 (5). pp. 1421-1436.

Ball, J. M. and Taheri, Ali and Winter, M. (2002) Local Minimizers in micromagnetics and related problems. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1-27. ISSN ISSN: 0944-2669 (Paper) 1432-0835 (Online)

Schryvers, D. and Boullay, P. and Kohn, R. V. and Ball, J. M. (2001) Lattice deformations at martensite-martensite interfaces in Ni-Al. Journal de Physique IV, 11 (Pr. 8). pp. 23-30.

Ball, J. M. and Kirchheim, Bernd and Kristensen, Jan (2000) Regularity of quasiconvex envelopes. Calculus of Variations and Partial Differential Equations, 11 (4). pp. 333-359. ISSN 0944-2669 (Paper) 1432-0835 (Online)

Ball, J. M. (1997) Continuity Properties and Global Attractors of Generalized Semiflows and the Navier-Stokes Equations. Journal of Nonlinear Science, 7 (5). pp. 475-502. ISSN 0938-8974 (Paper) 1432-1467 (Online)

Book Section

Ball, J. M. and Schryvers, D. (2002) The formation of macrotwins in NiAl martensite. In: IUTAM Symposium on Mechanics of Martensitic Phase Transformation in Solids. Solid Mechanics and Its Applications (101). Kluwer Academic Publishers, Dordretch, pp. 27-36. ISBN 1-4020-0741-8

Ball, J. M. (2002) Some open problems in elasticity. In: Geometry, Mechanics, and Dynamics. Springer-Verlag New York, New York, pp. 3-59. ISBN 0387955186

Ball, J. M. (2001) Singularities and computation of minimizers for variational problems. In: Foundations of Computational Mathematics. London Mathematical Society Lecture Note Series (284). Cambridge University Press, pp. 1-20. ISBN 0521003490

This list was generated on Sun Dec 21 17:23:49 2014 GMT.